MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-69
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitations in e1 - event site name - (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by the customer that during use, the cardiosave intra-aortic balloon pump (iabp) displayed characters with faults on the screen when starting up the equipment.There was no harm or injury.
 
Event or Problem Description
It was reported by the customer that during use, the cardiosave intra-aortic balloon pump (iabp) displayed characters with faults on the screen when starting up the equipment.There was no patient involved.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, b6, b8, d9, g1, g3, g6, h2, h3, h6 (investigation type, investigation findings, investigation conclusion), h11.It was reported that during the inspection cs100 intra aortic balloon pump (iabp) had some characters with faults on the display.There was no patient involvement or adverse event reported.A getinge field service engineer (fse) was dispatched to inspect the unit.The fse opened the display and cleaned the board¿s contact terminals.Following this procedure, the equipment functioned normally and completed over two hours of cycling without any abnormalities.The unit was released for clinical use.
 
Event or Problem Description
It was reported that during the inspection cs100 intra aortic balloon pump (iabp) had some characters with faults on the display.There was no patient involvement or adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: b5, d10, h6 (health effect ¿ impact codes, investigation conclusions).

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22095065
Report Number2249723-2025-0002394
Device Sequence Number18157640
Product Code DSP
UDI-Device Identifier10607567107769
UDI-Public(01)10607567107769
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-69
Device Catalogue Number0998-00-3013-69
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer12/19/2025
12/28/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date12/19/2025
12/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNKNOWN.
Patient SexUnknown